MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, 2 CLAVE Y-SITES, 0.2 MICRON FILTER, SECU; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, 2 CLAVE Y-SITES, 0.2 MICRON FILTER, SECU; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142540489
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred on 22-jul-2024 to 25-jul-2024 involving a primary plum set, clave secondary port, 2 clave y-sites, 0.2 micron filter, secure lock, 112 inch it was stated that the product was leaking with a medication of doxorubicin.The event occurred during infusion.The doxorubicin is in epoch (etoposide, vincristine, doxorubicin).Rituximab with another research study medication was dispensed with primary plum set tubing and a spiros attached on the end of the primary tubing set.Leakage occurred due to the spiros disengaging from the primary tubing.Another incident with the spiros was checked before infusing and it was able to be removed from the primary tubing.The spiros was replaced with a new spiros and connected to the primary line.The spiros was checked before infusing and it was able to be removed from the primary tubing.The spiros was replaced with a new spiros and connected to the primary line.There was patient involvement, no patient harm but there was a delay in therapy because they needed to stop due to leakage.
 
Additional Manufacturer Narrative
No product samples, pictures, or videos were received for investigation.The complaint of leakage could not be confirmed by investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
PRIMARY PLUM SET, CLAVE SECONDARY PORT, 2 CLAVE Y-SITES, 0.2 MICRON FILTER, SECU
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20058490
Report Number9615050-2024-00632
Device Sequence Number15363579
Product Code FPA
UDI-Device Identifier10887787006039
UDI-Public(01)10887787006039(17)270101(10)13817515
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number142540489
Device Lot Number13817515
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2024
Initial Report FDA Received Date08/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DOXORUBICIN, MFR UNK; SPIROS, MFR UNK
Patient SexUnknown